# SDR SWIA201128731

- Difficulty date: November 28, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 20,680 hours, 17,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT SEAT 1C DOES NOT LIGHT UP.  (FLT 4820)  REPAIRED EMERGENCY FLOOR STRIP WIRING PER AMM.
